# SDR C2XA97BT073

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - ON 1A CHECK, FOUND EMERGENCY LIGHTING OPERATIONAL TEST FAILED.  REMOVED AND REPLACED BATTERY PACK IN 10WL POWER SUPPLY.  OPS CHECKED GOOD.  (M)
